# SDR REXA2024102801051

- Difficulty date: February 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT DRAG ANGLE IS CRACKED. REMOVED AND INSTALLED L/H AFT DRAG ANGLE WITH P/N AV670-21186-003 IAW CRJ-900 SRM 51-42-13-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01.
